# SDR 99ZZZM734

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- Engine: Ge CF66D1A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

FLT 102 - LAX - NR 1 ENGINE EXHAUST GAS TEMPERATURE CAUTION LIGHT CAME ON EARLY ON CLIMB-OUT, NR 1 THRUST HAD TO BE REDUCED TO MAINTAIN EXHAUST GAS TEMPERATURE LIMITS.  REPLACED NR 1 ENGINE DUE TO BOROSCOPE DAMAGE FOUND.  (M)
